Results 1 to 3 of 3
  1. #1
    Poolstickmick is offline New Member
    Join Date
    Jan 2013
    Posts
    44

    Acne break out during pct.

    My pct just ended two weeks ago. Around the second week of my pct I started getting severe acne on my chest,back, and shoulders. Is this normal and what may have caused it? Thanks.

  2. #2
    Bio-Active's Avatar
    Bio-Active is online now AR-Hall of Famer
    Join Date
    Mar 2008
    Location
    L.A
    Posts
    24,468
    Yes it's normal because your hormone levels have not stabilized. I get acne in the beginning of my cycles and during pct. Once your hormones level back out it should subside. In the mean time wash well, use oxy and maybe hit the tanning bed

  3. #3
    Poolstickmick is offline New Member
    Join Date
    Jan 2013
    Posts
    44
    That's what I figured. Thanks for the help. I never had acne and wanted to hear that it wasn't unusual. I appreciate it.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •